# SDR DALA2014082204677

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L AFT CARGO BAY BETWEEN FRAMES 63 - 64.  WORKED CORROSION IAW SRM 51-74-00.  FOUND WITHIN TOLERANCES IAW DAN 50, TABLE 4, FIG 1.
